# SDR COMA0160179

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,711 hours, 15,321 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 600230681
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIGHT OUTBOARD BUSHING IS WORN.  REMOVED AND REPLACED BUSHING (P/N 600-23068-1) AND REAMED BUSHING TO 1.5004 IAW CRJ AMM 20-26-00-910-803 AND DRAWING 600-23068.
